RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1985, Volume 37, Issue 1, Pages 48–62 (Mi mz5279)  

This article is cited in 1 scientific paper (total in 1 paper)

Bounded and periodic solutions of linear differential equations of higher order

I. T. Kiguradze


Full text: PDF file (770 kB)

English version:
Mathematical Notes, 1985, 37:1, 28–36

Bibliographic databases:

UDC: 517.925.52
Received: 09.01.1984

Citation: I. T. Kiguradze, “Bounded and periodic solutions of linear differential equations of higher order”, Mat. Zametki, 37:1 (1985), 48–62; Math. Notes, 37:1 (1985), 28–36

Citation in format AMSBIB
\Bibitem{Kig85}
\by I.~T.~Kiguradze
\paper Bounded and periodic solutions of linear differential equations of higher order
\jour Mat. Zametki
\yr 1985
\vol 37
\issue 1
\pages 48--62
\mathnet{http://mi.mathnet.ru/mz5279}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=792232}
\zmath{https://zbmath.org/?q=an:0649.34048|0572.34032}
\transl
\jour Math. Notes
\yr 1985
\vol 37
\issue 1
\pages 28--36
\crossref{https://doi.org/10.1007/BF01652510}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985ASP9700006}


Linking options:
  • http://mi.mathnet.ru/eng/mz5279
  • http://mi.mathnet.ru/eng/mz/v37/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Z. Shapiro, “Spaces of linear differential equatios, and flag manifolds”, Math. USSR-Izv., 36:1 (1991), 183–197  mathnet  crossref  mathscinet  zmath  adsnasa
  • Математические заметки Mathematical Notes
    Number of views:
    This page:152
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020